Alert archive / Connecticut / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 7, NWS Boston/Norton, MA

June 1, 2006Capitol Planning Region, Connecticut

NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 1, 2006, 4:06 PM EDT for Capitol Planning Region, Connecticut. It was in force for 39 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2006, 4:06 PM EDT (20:06 UTC)
Expired
Jun 1, 2006, 4:45 PM EDT
In force
39 min
Issued by
NWS Boston/Norton, MA
Area
Counties, with a storm outline in the text

County Capitol Planning Region, CT

The radar

The Brookhaven radar (KOKX), 106 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 4:29 PM EDTHAIL 0.75Farmington, CT
Jun 1, 4:43 PM EDTHAIL 1West Hartford, CT
Jun 1, 4:50 PM EDTTSTM WND DMGWest Hartford, CT3 TO 4 INCH DIAMETER LIMBS DOWN.
Jun 1, 4:55 PM EDTTSTM WND DMGEast Windsor, CTLARGE LIMBS DOWN.
Jun 1, 4:55 PM EDTTSTM WND DMGWindsor, CTWIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2006-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2006-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-337 J/kg
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBOX 012007
SVRBOX
CTC003-012045-
/O.NEW.KBOX.SV.W.0007.060601T2006Z-060601T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
406 PM EDT THU JUN 1 2006

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HARTFORD COUNTY IN NORTHERN CONNECTICUT
  THIS INCLUDES THE CITIES OF...WINDSOR LOCKS...WEST HARTFORD...
  MANCHESTER...HARTFORD...EAST HARTFORD

* UNTIL 445 PM EDT

* AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BURLINGTON...OR NEAR TORRINGTON...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM SHOULD BE NEAR...
  CANTON BY 420 PM EDT
  AVON BY 425 PM EDT
  SIMSBURY BY 430 PM EDT
  BLOOMFIELD AND WEST HARTFORD BY 435 PM EDT
  HARTFORD BY 440 PM EDT
  WINDSOR...SOUTH WINDSOR...EAST WINDSOR AND EAST HARTFORD BY 445 PM
  EDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4170 7299 4179 7302 4179 7297 4181 7294
      4189 7294 4197 7250 4192 7253 4186 7253
      4177 7247 4173 7247

$$

BELK
1 follow-up statement
000 
WWUS51 KBOX 012035
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
435 PM EDT THU JUN 1 2006

CTC003-012045-
/O.CON.KBOX.SV.W.0007.000000T0000Z-060601T2045Z/
HARTFORD CT-
435 PM EDT THU JUN 1 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL HARTFORD COUNTY...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR WEST HARTFORD...MOVING NORTHEAST AT 15 MPH.  THIS STORM 
PRODUCED PENNY SIZED HAIL IN FARMINGTON AT 429 PM.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HARTFORD BY 440 PM EDT
  BLOOMFIELD...SOUTH WINDSOR...WINDSOR AND EAST HARTFORD BY 445 PM
  EDT

LAT...LON 4170 7299 4179 7302 4179 7297 4181 7294
      4189 7294 4197 7250 4192 7253 4186 7253
      4177 7247 4173 7247

$$

BELK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:57 PM EDT, 9 minutes earlier.

Area forecast discussion, Jun 1, 3:57 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
357 PM EDT THU JUN 1 2006

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
COMING SOON.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
MDLS IN GD AGREEMENT THAT AN AMPLIFIED CLOSED WAVE /CLOSING OFF AT
850 AND 700 MB/ WILL IMPACT THE RGN SATURDAY...WITH STG MLVL FORCING
VIA FRONTOGENESIS. LOOKING AT THE THERMAL MLVL PACKING...SYSTEM
TAKING ON THE APPEARANCE OF A COOL SEASON RAIN EVENT. ALL
INDICATIONS POINT TO HVY RN POTENTIAL AT LEAST INTO SAT AM.
UNFORTUNATELY...HVY RNFL AXIS DIFFICULT TO PINPOINT AS AMPLITUDE OF
WAVE REMAINS UNCERTAIN.  ALL MDLS HV OPEN WV EVOLVING INTO A CLOSED
WAVE...EXCEPT THE CMC MDLS. FAIRLY CONFIDENT THAT A CLOSED WAVE WILL
MATERIALIZE GIVEN THE LONG WAVE PTN IS AMPLIFYING. ALTH IT IS
POSSIBLE THAT A SLIGHTLY LESS AMPLIFIED SOLUTION THAN NAM/GFS AND
UKMET COULD VERIFY. NVRTHELESS...A POTENT SYSTEM IS LKLY TO IMPACT
THE RGN INTO SAT AM.

MDLS ALSO DIFFER ON HOW QUICKLY THIS SYSTEM WILL EXIT THE RGN...AS
SFC WV TRAVERSES NEWD UP THE CST. GIVEN UNCERTAINTY ON AMPLITUDE OF
THE SYSTEM...WL NOT DEVIATE MUCH FM GUID...WHICH SUGGEST HVY RNFL
POTENTIAL DECREASING SAT AFTN AND EVENING FM WEST TO E.

SUN THROUGH THU...
ALTHOUGH MEDIUM RANGE MODELS ARE SHOWING GOOD CONTINUITY WITH LARGER
SCALE FEATURES AND ARE IN DECENT AGREEMENT WITH MEAN TROUGH OVER
EASTERN STATES...THERE ARE USUAL DIFFERENCES WITH SMALLER SCALE
FEATURES THAT LEND LOWER THAN AVERAGE CONFIDENCE DURING EXTENDED
PERIOD TODAY. PRIMARY ISSUE DEALS WITH TIMING OF SHORT WAVES AROUND
TROUGH AND POTENTIAL EFFECTS AS THEY INTERACT WITH FRONTAL BOUNDARY
SITTING OFF EAST COAST. DUE TO THIS UNCERTAINTY...WE ARE WEIGHTING
FORECAST CLOSE TO ENSEMBLE MEAN WHICH TENDS TO VERIFY BEST THIS FAR
OUT IN TIME.

INITIAL SURFACE LOW IS EXPECTED TO HEAD OFF COAST SUN MORNING AS
RIDGING FROM HIGH PRESSURE OVER GREAT LAKES EXTENDS INTO NEW ENGLAND
MON AND TUE. WHILE WE ARE MORE CONFIDENT IN CLEARING WORKING INTO
MUCH OF INTERIOR...THAT TREND SHOULD BE DELAYED A BIT NEAR COAST AS
LOW IS SLOW TO EXIT.

NEXT LOW RIDING UP ALONG FRONT IS EXPECTED TO TRACK SE OF NANTUCKET
WED MORNING. WE ARE SHOWING AN INCREASE IN CLOUDINESS FROM SE TO NW
TUE NIGHT AND WED...BUT WE WILL RESTRICT HIGHER CLOUD COVER AND
CHANCE POPS TO OUR SE ZONES ONLY...MAINLY SE OF PROVIDENCE TO
PLYMOUTH LINE.

THAT SYSTEM SHOULD BE WELL OFFSHORE THU...BUT MAY DROP A WEAK FRONT
OR TROUGH DOWN COAST THU AFTERNOON. SINCE WE HAVE A GOOD AMOUNT OF
UNCERTAINTY WE DECIDED TO KEEP POPS BELOW CHANCE THROUGHOUT AND NOT
HIT CLOUD COVER TOO HARD.

&&

.AVIATION...
COMING SOON.

&&

.MARINE...
SHORT TERM...COMING SOON.

ROUGH CONDITIONS EXPECT ON THE WATERS SAT...ESP FOR THIS TIME OF
YEAR WITH SMALL CRAFT ADVISORY NE WNDS /25-33 KT/ LKLY SAT...WITH A
LOW PROB OF MARGINAL GALES /GREATER THAN 33 KT/. GIVEN NE
FETCH...SEAS MAY CLIMB 7 TO 10 FT ACRS ERN MA WTRS. WNDS WL BEGIN TO
EASE SAT NGT INTO SUN.

SMALL CRAFT ADVISORY CONDITONS SHOULD SLOWLY EASE SUN NIGHT INTO MON
AS SYSTEM PULLS OFFSHORE. NEXT SYSTEM IS EXPECTED TO PASS SE OF
NANTUCKET WED MORNING...BUT GRADIENT LOOKS TO BE LOOSE ENOUGH THAT
WE THINK WE WILL STAY BELOW SMALL CRAFT ADVISORY THRESHOLD.

&&

.HYDROLOGY...
COMING SOON.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FLASH FLOOD WATCH FOR MAZ005>007-013>021 UNTIL 11 AM SATURDAY.
NH...NONE.
RI...FLASH FLOOD WATCH FOR RIZ001>007 UNTIL 11 AM SATURDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ232-254-255 UNTIL 6 PM FRIDAY.
&&

SHORT TERM...DRAG
LONG TERM...JWD/NOCERA
AVIATION...DRAG
MARINE...JWD/DRAG/NOCERA
HYDROLOGY...DRAG
Hazardous weather outlook, Jun 1, 4:08 AM EDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
408 AM EDT THU JUN 1 2006

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-020900-
BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA-
CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA-
EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH-
EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT-
NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA-
NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT-
WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA-
WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-
WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT-
408 AM EDT THU JUN 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS...NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...
EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...
CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND AND SOUTHERN RHODE
ISLAND.

.DAY ONE...TODAY AND TONIGHT
A DENSE FOG ADVISORY REMAINS IN EFFECT FOR NANTUCKET THROUGH 9 AM.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON GENERALLY ALONG AND NORTHWEST OF A BOSTON...TO TAUNTON...
TO PROVIDENCE LINE INCLUDING CONNECTICUT.  THE THUNDERSTORMS
WILL BE MOST NUMEROUS ACROSS SOUTHERN NEW HAMPSHIRE AS WELL AS
NORTHERN AND CENTRAL MASSACHUSETTS WHERE THE POTENTIAL EXISTS FOR
TORRENTIAL RAINFALL AND LOCALIZED FLASH FLOODING FROM ANY
THUNDERSTORM. AN ISOLATED LOCATION MAY RECEIVE OVER 3 INCHES OF RAIN
IN JUST A COUPLE OF HOURS.  PLEASE SEE OUR FLOOD STATEMENT FOR MORE
DETAILED INFORMATION.

IN ADDITION...A FEW SEVERE THUNDERSTORMS ARE ALSO POSSIBLE WITH THE
BEST CHANCE FOR THEM ACROSS SOUTHERN NEW HAMPSHIRE AND INTERIOR
MASSACHUSETTS. ISOLATED THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
STRONG DAMAGING STRAIGHT LINE WIND GUSTS IN EXCESS OF 60 MPH. THE
MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE BETWEEN NOON AND 8
PM.  PLEASE SEE OUR SEVERE WEATHER OUTLOOK FOR MORE INFORMATION.

FINALLY...DANGEROUS CLOUD TO GROUND LIGHTNING IS EXPECTED THIS
AFTERNOON AND EVENING WITH THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
ADDITIONAL HEAVY RAIN AND EMBEDDED THUNDERSTORMS ARE EXPECTED FRIDAY
INTO SATURDAY MORNING.  TOTAL RAINFALL AMOUNTS BY SATURDAY SHOULD
AVERAGE BETWEEN 1.50 AND 4 INCHES WITH LOCALLY HIGHER AMOUNTS
BETWEEN 5 AND 7 INCHES.  A FLOOD POTENTIAL OUTLOOK CONTINUES FOR THIS
AND FLOOD WATCHES MAY EVENTUALLY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED TODAY AFTER 12 PM FOR THE POTENTIAL OF
A FEW SEVERE THUNDERSTORMS AS WELL AS THE POSSIBILITY FOR ISOLATED
AREAS OF FLASH FLOODING.

FRANK

In the hours before

Special weather statement, Jun 1, 11:57 AM EDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1157 AM EDT THU JUN 1 2006

CTZ002>004-MAZ002>016-026-NHZ011-012-015-RIZ001>004-012000-
CENTRAL MIDDLESEX MA-CHESHIRE NH-EASTERN ESSEX MA-
EASTERN FRANKLIN MA-EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HILLSBOROUGH NH-EASTERN KENT RI-EASTERN NORFOLK MA-
HARTFORD CT-NORTHERN WORCESTER MA-NORTHWEST MIDDLESEX MA-
NORTHWEST PROVIDENCE RI-SOUTHEAST MIDDLESEX MA-
SOUTHEAST PROVIDENCE RI-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT-
WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA-
WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-
WESTERN KENT RI-WESTERN NORFOLK MA-WINDHAM CT-
1157 AM EDT THU JUN 1 2006

...THUNDERSTORMS THIS AFTERNOON WILL PRODUCE STRONG WIND GUSTS...
STREET FLOODING RAINS AND SMALL HAIL IN PORTIONS OF SOUTHERN NEW
ENGLAND...

THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF INTERIOR SOUTHERN NEW
ENGLAND EARLY THIS AFTERNOON REACHING THE EASTERN MASSACHUSETTS COAST
AND THE UPPER PART OF NARRAGANSETT BAY LATE IN THE DAY.

STORMS WERE IN THE PROCESS OF DEVELOPING DURING MIDDAY OVER EASTERN
NEW YORK STATE. THEY WILL DEVELOP IN THE CONNECTICUT RIVER VALLEY
BETWEEN 130 PM AND 330 PM...REACHING THE INTERSTATE 95 CORRIDOR FROM
NEWBURYPORT TO BOSTON AND PROVIDENCE LATE IN THE DAY.

ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY
PRODUCE STRONG WIND GUSTS UP TO 50 MPH. THAT MAY BE STRONG ENOUGH TO
DOWN LARGE BRANCHES...OR EVEN BRING DOWN TREES WHICH HAVE BEEN
WEAKENED BY THE RECENT HEAVY RAINFALL IN SOUTHERN NEW ENGLAND.

THUNDERSTORMS WILL ALSO PRODUCE FREQUENT LIGHTNING AND BANDS OF
VERY HEAVY RAIN...POSSIBLY EVEN SMALL HAIL.

THESE STRONGER STORMS ARE MORE LIKELY TO AFFECT NORTHERN CONNECTICUT
AND WESTERN AND CENTRAL MASSACHUSETTS AND SOUTH CENTRAL NEW
HAMPSHIRE.

IF YOU HAVE OUTDOOR PLANS...BE ALERT FOR SIGNS OF THREATENING
WEATHER...AND GET INDOORS IMMEDIATELY IF THUNDERSTORMS APPROACH YOUR
AREA. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR LOCAL MEDIA FOR
UPDATES TODAY.

DRAG
Special weather statement, Jun 1, 3:58 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
358 PM EDT THU JUN 1 2006

CTZ002-012045-
HARTFORD CT-
358 PM EDT THU JUN 1 2006

AT 356 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50
MPH AND SMALL HAIL 7 MILES WEST OF BURLINGTON...OR ABOUT 4 MILES
SOUTHEAST OF TORRINGTON...MOVING EAST AT 35 MPH.

THE THUNDERSTORM SHOULD BE NEAR...CANTON AND BURLINGTON BY 410 PM
EDT...BLOOMFIELD AND AVON BY 420 PM EDT...WINDSOR AND WINDSOR LOCKS
BY 430 PM EDT...EAST WINDSOR AND SOUTH WINDSOR BY 440 PM EDT.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

BELK/KJC

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:12 PM EDTFlash Flood WatchBOXCapitol Planning Region, Northeastern Connecticut Planning Region51 hr
Jun 1, 4:15 PM EDTFlash Flood WarningBOXCapitol Planning Region2 hr
Jun 1, 4:42 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region48 min
Jun 1, 5:39 PM EDTSevere Thunderstorm WarningBOXNortheastern Connecticut Planning Region36 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.